# SDR ABXA9800084

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 561537275
- Condition: Cracked
- Location: Bs 1350
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER CORRODED AND CRACKED BEYOND LIMITS AT STATION 1350 BETWEEN LONGERON 34R-34L.  REPAIRED IAW DACO DWG 5615372 AND SRM 51-1-21.
